MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 3, 18MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CC TIBIAL INSERT SZ 3, 18MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 208-23-18
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Discomfort (2330); Ambulation or Postural Difficulties (2544); Implant Pain (4561)
Date of Event 11/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 60 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, discomfort, and difficulty walking.Plaintiff has suffered, and may continue to suffer, severe and permanent personal injuries, including polyethylene wear and device failure, painful knee revision surgery to remove or revise the defective device, continued rehabilitation, medical care, and possible additional surgeries.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10: concomitant devices: 4855763, 02-012-60-1880 - tru stem ext 18mm x 80mm.4872092, 02-012-60-2080 - tru stem ext 20mm x 80mm.4883663, 200-02-38 - three peg patella 38mm.4938129, 208-01-03 - cc femoral sz 3.4939371, 204-04-33 - trapezoid tibial tray sz 3f/3t.5023100, 208-09-05 - cc stem ext adaptor 5 degree.The product associated with the reported event is within the scope of recall z-0019-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was the cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.

Brand Name
CC TIBIAL INSERT SZ 3, 18MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19466379
Report Number1038671-2024-01740
Device Sequence Number7498562
Product Code JWH
UDI-Device Identifier10885862054289
UDI-Public10885862054289
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2018
Device Catalogue Number208-23-18
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2023
Initial Report FDA Received Date06/05/2024
Date Device Manufactured10/12/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown